# SDR DALA2018051753354

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1180-1182
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INNER STRUCTURE CORRODED, BS 1180 - 1182, RBL 64.   REMOVED AND REPLACED THE CREASE BEAM ANGLE IAW SRM 51-40-02, AND DRAWING 1465590.
